# SDR UIEA2019051304180

- Difficulty date: May 11, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 98,903 hours, 20,498 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Fastener
- Part number: 1643M70P01
- Condition: Missing
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE AFT O/B COOLING DUCT, 7 O'CLOCK POSITION, MISSING HARDWARE. ( INSTALLED NEW HARDWARE AT NR 1 ENGINE AFT O/B COOLING DUCT, 7 O'CLOCK POSITION IAW AMM 75-24-03.  )
